Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
katie12510

just started accutane

Recommended Posts

Hey everyone,

This is my first visit to this site. I have just started accutane about 3 days ago, at 10mg a day for the first week, then increasing to 20mg the second week, then finally up to 30mg. I have had a small breakout already, which isnt particularly worrying me at this time. However, I am having a bit of head pressure. I would not describe it as a headache, but my head does feel heavy across my forhead and temples. I called my pharmacist and she said to take advil, and continue on my regime but to see my dr. if it does not fade or is persistant.

I was just wondering if anyone else out there experienced this issue and if anynoe had any advice.

Thanks so much,

Katie

Share this post


Link to post
Share on other sites

I never experienced that side effect, but your pharmacist gave you the best advice.

Hope you have success with Accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×